# SDR HNAA2024012500035

- Difficulty date: January 13, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 51,632 hours, 49,667 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKIN PANEL 145-35010-003 HAS CORROSION.  R&R'D IAW EO1-53-24-0043
